×

zbMATH — the first resource for mathematics

The argument delay and oscillatory properties of differential equation of \(n\)-th order. (English) Zbl 0396.34058

MSC:
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] L. Erbe: Oscillation criteria for second order nonlinear delay equations. Canad. Math. Bull. Vol. 16 (1), 1973, 49-56. · Zbl 0272.34095
[2] H. E. Gollwitzer: On nonlinear oscillations for a second order delay equation. J. Math. Anal. Appl. 26 (1969), 385-389. · Zbl 0169.11401
[3] I. Ličko, M. Švec: Le caractère oscillatoire des solutions de l’équation \(y^{(n)} + f{x) y^{\alpha} = 0, n > 1}. Czech. Math. J. 13 (1963), 481-491.\) · Zbl 0123.28202
[4] В. Н. Шевело Н. В. Варех: Про деяки властивости розвязків диференщальних рівнянь з запізненням. УМЖ, t. 24, No. 6 (1972), 807-813.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.